Author Topic: 4 months.  (Read 628 times)

[Buddie]

4 months.
« on: March 05, 2022, 06:57:49 pm »
Itís only been 4 months, and I canít say for sure that Iím healed, but what I can say is that I never thought that 4 months was possible. I thought death was inevitable and that I was just waiting around for a slow, agonizing ending. It took every bit of willpower I could muster, just to get up to use the restroom most days and it wasnít without a terrible panic attack every time. Iíd hold it until my bladder felt like it would burst if I didnít go. I wasnít eating, I was losing weight incredibly fast. My clothes didnít fit me anymore. It felt like my head was going to explode, my jaw was so sore from tensing it. I had violent pains in my stomach, through to my back and I thought a million different things were wrong with me. The intrusive thoughts were so bad some days that I had to listen to music, watch YouTube, and have my tv on just to try and drown out some of the noise. I cried, I begged God for relief in whatever form Heíd give it to me, even if that meant dying. I felt the worst depression Iíve ever felt in my entire life. Nothing felt happy. Nothing felt good. Nothing felt hopeful. I thought I would be bed bound for the rest of my life, and this was just my new normal.

Iíve seen it more than dozens of times on this forum, people saying how hopeless they feel, worried that this will never end. Iím lucky in that I wasnít on the Benzos for many years and that my healing took a lot less time than many others, but that doesnít mean it wasnít an intense experience. It felt like forever. I felt damned to a life of trying to heal, but being stuck and miserable and destroyed. That wasnít the case, however. Thereís more to my story and Iím not giving up any time soon. Itís incredibly difficult most days to still pull myself out, but Iím doing it. Iím healing a little bit more every day. Thatís the important thing to keep in the back of your mind. Donít give up, donít give in. It WILL end. It WILL get better. Itís hard, yes, but itís possible.

This community is amazing, and you guys have some of the most wonderful resources available to you. Use that. Keep chugging along even when it feels hopeless and final. Itís not. Tell yourself thereís hope. Tell yourself a hundred times a day, if you must. Please donít give up. If you ever need a shoulder to cry on, or just someone to talk to for reassurance, or to instill a little hope in you, or just to brighten your day, Iím here. Reach out to me, my messages are always open.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 4 months.
« Reply #1 on: March 05, 2022, 08:15:14 pm »
Congratulations! You are brave and strong. Keep on pushing through. As you said it's hard but it's possible.

You're going to beat this!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 4 months.
« Reply #2 on: March 05, 2022, 08:20:07 pm »
Great! Nice to see some good news. So happy you doing so well in such a short time. Although 4 months is far too long for anyone to suffer
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 4 months.
« Reply #3 on: March 05, 2022, 10:45:12 pm »
Great! Nice to see some good news. So happy you doing so well in such a short time. Although 4 months is far too long for anyone to suffer

It felt like FOREVER, so I can't even imagine what others are going through. I feel incredibly sad and sorry for all the people that have been struggling so much longer, but I'm hopeful because I now know that healing CAN happen and if it happened for me, it will happen for the others around here, as well.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 4 months.
« Reply #4 on: March 05, 2022, 10:46:07 pm »
Congratulations! You are brave and strong. Keep on pushing through. As you said it's hard but it's possible.

You're going to beat this!

Thank you so much for your kind words. <3 I'm happy to say that I think I've gotten through the hardest parts of my withdrawal. I'm sure there will continue to be struggles, but I'm confident that things will get better as time goes on.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 4 months.
« Reply #5 on: March 08, 2022, 01:33:06 am »
I can relate to every single word of what you described. I honestly felt I was damaged for life. I am so happy for you that you are feeling improvements. This an experience unlike any other, huh?   :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 4 months.
« Reply #6 on: March 09, 2022, 08:44:35 am »
Hi [...] congratulations on feeling better! I have been following your posts and your recovery gives me some strength. I hope you continue to heal. [...].
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 4 months.
« Reply #7 on: March 09, 2022, 06:20:01 pm »
I can relate to every single word of what you described. I honestly felt I was damaged for life. I am so happy for you that you are feeling improvements. This an experience unlike any other, huh?   :smitten:

If nothing else, I do feel like Iíve learned a lot about resilience and the human body, from this experience. Itís incredible what we can survive through, honestly. Thank you so much for your kind words. <3
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 4 months.
« Reply #8 on: March 09, 2022, 06:20:56 pm »
Hi [...] congratulations on feeling better! I have been following your posts and your recovery gives me some strength. I hope you continue to heal. [...].

Thank you! And you also, friend. I hope you have a speedy recovery from all youíre going through.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 4 months.
« Reply #9 on: April 11, 2022, 01:23:27 pm »
Great to read that this will end!! Your words are very encouraging to me as I am a little over 3 months benzo free. I constantly have that hopeless feeling like I will be this way forever. Nothing makes me happy at all. I canít find joy even in little things for the most part. I keep telling myself that I am healing with everything that is happening day to day. I feel so lost & damaged. Itís great that you are doing well & getting better with time. Thanks for your inspiration!!  :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.